Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can ceftriaxone help to cure tuberculosis ?

hi... i have an x-ray result.. P.T.B LEFT OF UNDETERMINED ACTIVITY CLINICAL AND BACTERIOLOGICAL CORRELATION IS SUGGESTED.. and my doctor s prescription are MYRIN-P tablets,3 times a day good for only one month and multivitamins and also with injectable of ceftriaxone 4 times in 1 month (or once a week).. my doctor said it can help to cure my disease faster.. is that really helpful? please answer my query soon.. thank you so much.. God bless..
Asked On : Mon, 6 Jun 2011
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
In certain studies Myrin-P is shown to be very effective. However there is the standard WHO treatment of Tuberculosis which may be different. Eat protein rich diet like pulses, cereals, lean mean if you are a non-vegetarian. Drink plenty pf water and eat fresh fruits and vegetables. Discuss with your Doctor regarding the various treatment modalities for Tuberculosis.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor